# SDR A6WA200940237

- Difficulty date: April 1, 2009
- Submitted: June 2, 2009
- Operation: Air carrier
- Aircraft: N455AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7848
- Aircraft time: 13,269 hours, 12,294 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR LOWER SILL, SCUFF PLATE FOUND CORRODED.  SERVICE DOOR LOWER SILL PLATE REPLACED IAW SRM 51-42-02.  (K)
